# SDR SWAA2022111463087

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL21.  LOCATED AND DRILLED A NEW AFT SHIELD IAW SRM 51-40-05 AND DWG 146A0081 REV.
